# SDR AALA202105199022

- Difficulty date: May 17, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 57,903 hours, 23,960 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXIT SIGN ON PANEL BETWEEN THE RIGHT SIDE OVER-WING EXITS HAS BROKEN WIRE HARNESS. REPAIRED WIRE HARNESS IAW B737NG SWOM 20-30-12, OPS CHECK GOOD.
